# SDR UIEA2018040500598

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Window Frame
- Condition: Corroded
- Location: Bs 1296
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PAX WINDOW FRAME CORRODED.  BS 1296.   CORROSION REMOVED IAW SRM 51-10-02, REV 105 2.  PERFORMED PROTECTIVE TREATMENT IAW SRM 51-20-01 REV.105.
